MathSciNet Relay Station
MathSciNet bibliographic data
MR937631 (89d:47079) 47B55 (46B30 47H09)
de Pagter, B.; Schep, A. R. Measures of noncompactness of operators in Banach lattices. J. Funct. Anal. 78 (1988), no. 1, 31–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement